# SDR ASAA2022092540076

- Difficulty date: September 25, 2022
- Submitted: September 28, 2022
- Operation: Air carrier
- Aircraft: N932AK
- Make and model: Boeing 737-9
- Aircraft serial: 44089
- Aircraft time: 2,482 hours, 764 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Ignition Unit
- Part number: 38880585
- Part serial: J21210168
- Condition: Failed
- Location: Engine
- Part time: 1,133 hours, 764 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

APU FAULT LIGHT CAME ON AFTER FAILED START. GROUNDED - YES. REMOVED AND REPLACED IGNITION UNIT REF B737-9 AMM 49-41-31.
